# SDR TWAA0000205

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK AT INTERIOR OF AFT CARGO DOOR AT AFT LOWER DOOR STOP CASTING AND INTERCOSTAL.  REPLACED CRACKED WEB AND STIFFENER PER SPM 6-70-07, PAGE 2 AREA 4B.
